# SDR AALA202208100948

- Difficulty date: July 26, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 23,986 hours, 11,300 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER HINGE FITTING #2 BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42.
